Lancaster EPrints

Statistics in diabetic medicine.

Hollis, S. (1995) Statistics in diabetic medicine. Diabetic Medicine, 12 (2). pp. 100-101.

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: Diabetic Medicine
Subjects: Q Science > QA Mathematics
Departments:
ID Code: 19569
Deposited By: ep_ss_importer
Deposited On: 13 Nov 2008 15:25
Refereed?: Yes
Published?: Published
Last Modified: 26 Jul 2012 15:32
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/19569

Actions (login required)

View Item